African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Full Length Research Paper

Convergences and numerical analysis of a contact problem with normal compliance and unilateral constraint

Yahyeh Souleiman
  • Yahyeh Souleiman
  • Mathematics and Computer Science Laboratory, University of Djibouti, Campus Balbala, Djibouti.
  • Google Scholar


  •  Received: 30 September 2020
  •  Accepted: 05 January 2021
  •  Published: 30 June 2021

References

Barboteu M, Bartosz K, Kalita P (2013). An analytical and numerical approach to a bilateral contact problem with nonmonotone friction. International Journal of Applied Mathematics and Computer Science 23(2):263-276.
Crossref

 

Barboteu M, Cheng XL, Sofonea M (2016). Analysis of a contact problem with unilateral constraint and slip-dependent friction Mathematics and Mechanics of Solids 21(7)79-811.
Crossref

 

Capatina A (2014). Variational Inequalities and Frictional Contact Problems. Advances in Mechanics and Mathematics, volume 31. Springer, New York.
Crossref

 

Ciarlet PG (1978). The Finite Element Method for Elliptic Problems. North Holland, Amsterdam.
Crossref

 

Duvaut G, Lions JL (1972). Les inéquations en Mécanique et en Physique, Dunod, Paris.

 

Eck C, Jarusek J, Krbec M (2015). Unilateral Contact Problems: Variational Methods and Existence Theorems, Pure Applied Mathematics, 270, Chapman/ CRC Press, New York.

 

Eck C, Jarusek J, Stara J (2013). Normal compliance contact models with finite interpenetration. Archive for Rational Mechanics and Analysis 208(1):25-57.
Crossref

 

Fichera G (1964). Problemi elastostatici con vincoli unilaterali. II. Problema di Signorini con ambique condizioni al contorno, Mem. Accad. Naz. Lincei 8(7):91-140.

 

Han W, Reddy BD (1995). Computational plasticity: the variational basis and numerical analysis. Computational Mechanics Advances 2:283-400.

 

Han W, Reddy BD (1999). Plasticity: Mathematical Theory and Numerical Analysis, Springer-Verlag, New York.

 

Han W, Sofonea M (2002). Quasistatic Contact Problems in Viscoelasticity and Viscoplasticity, Studies in Advanced Mathematics 30, American Mathematical Society and International Press, Providence.
Crossref

 

Haslinger J, Hlavácek I, Necas J (1996). Numerical methods for unilateral problems in solid mechanics. In: Lions, J.-L., Ciarlet, P. (eds.) Handbook of Numerical Analysis, IV, 313-485 North-Holland, Amsterdam.
Crossref

 

Jarusek J, Sofonea M (2008). On the solvability of dynamic elastic-visco-plastic contact problems. Zeitschrift fur Angewandte Matematik Und Mechanik (ZAMM) 88:3-22.
Crossref

 

Kikuchi N, Oden JT (1988). Contact Problems in Elasticity: A Study of Variational Inequalities and Finite Element Methods, SIAM, Philadelphia.
Crossref

 

Kinderlehrer D, Stampacchia G (2000). An Introduction to Variational Inequalities and their Applications. Classics in Applied Mathematics 31, SIAM, Philadelphia.
Crossref

 

Panagiotopoulos PD (1985). Inequality Problems in Mechanics and Applications, BirkhÄauser, Boston.
Crossref

 

Rochdi M, Shillor M, Sofonea M (1998). Quasistatic viscoelastic contact with normal compliance and friction. Journal of Elasticity 51(2):105-126.
Crossref

 

Signorini A (1933). Sopra alcune questioni di elastostatica. Atti della Società Italiana per il Progresso delle Scienze.

 

Sofonea M, Matei A (2012). Mathematical Models in Contact Mechanics. London Mathematical Society Lecture Note Series 398, Cambridge University Press, Cambridge.
Crossref

 

Sofonea M, Souleiman Y (2015). Analysis of a Sliding Frictional Contact Problem with Unilateral Constraint. Mathematics and Mechanics of Solids 22(3):324-342.
Crossref

 

Sofonea M, Souleiman Y (2016). A Viscoelastic Sliding Contact Problem with Normal Compliance, Unilateral Constraint and Memory Term. Mediterranean Journal of Mathematics 13:2863-2886.
Crossref

 

Sofonea M, Xiao Y (2016). Fully, history-dependent quasivariational inequalities in Contact Mechanics. Applicable Analysis 95(11):2464-2484.
Crossref